Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Problem of MPB, prescribed Tugain 5 with some tablets, thin brown hair growth seen. Anything else required ?

Hi Sir, I am facing problem of MPB. I had consulted a dermo. a few years back and he prescribed me the tugain5 with some tablets. i used that for some time and then leave it. from last 1 year i m using tugain 5 & 10. I am getting hair in the middle of my head but they are v thin and brownish color and they breaks. do i need to take some medicine also with tugain like finestride / finpecia and biotin which my dr. had prescribed? Regards,
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

thanks for posting your query.

i can understand your concern.

male pattern baldness requires life long treatment.

once you stop medications, the hair that was regained, is lost.

you can take finasteride tablets for it simultaneously with tugain lotion, however you need to take it under the guidance of your dermatologist as it requires constant monitoring. finasteride will be a better option in cases where minoxidil i.e tugain lotion is not very effective.

Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor